# SDR FDEA201406241536

- Difficulty date: June 24, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 26,510 hours, 14,251 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Fitting
- Part number: A54611219600
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON LT ENG FWD MOUNT FITTING ALIGN HOLE REQUIRES EVALUATION FOR   CONFORMITY.  THE EXISTING REPAIR WAS EVALUATED & DAMAGE WAS FOUND IN THE HOLE OF FITTING.  REPORT TO ENGINEER, REPAIR THE FITTING IAW EA6-5450-853.
